# SDR DL76P081462

- Difficulty date: October 25, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 48,302 hours, 21,604 cycles
- Engine: Pwa PW4060
- Engine time: 35,579 hours, 10,112 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 23843
- Condition: Failed
- Location: Nr 2
- Part time: 35,579 hours, 10,112 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, K
- Precautionary procedure: E, A

## Discrepancy

OIL LOSS IN FLIGHT AND IFSD.  REPLACED RT ENG PER TRANSMITTAL 1T149AD9.
